# SDR AALA202108190629

- Difficulty date: August 15, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N725AN
- Make and model: Boeing 777323ER
- Aircraft serial: 41666
- Aircraft time: 32,782 hours, 3,707 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: 0EV3700A03G02
- Condition: Out Of Adjust
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1F-2L LAVATORY DOOR INOPERATIVE. ADJUSTED DOOR IAW CMM 25-42-41, OPS CHECK GOOD.
